MAUDE Adverse Event Report: SMITH & NEPHEW, INC. DRILL,FLEXIBLE,ENDOSCOPIC,CANN, 9MM; BIT, DRILL

SMITH & NEPHEW, INC. DRILL,FLEXIBLE,ENDOSCOPIC,CANN, 9MM; BIT, DRILL
Model Number 7209738
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/18/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during acl reconstruction the tip broke off on the 9mm flexible drill.No patient harm or injury.There was a 10 min delay, case was completed with a backup device.
 
Additional Manufacturer Narrative
Due to no product return the complaint could not be ultimately confirmed.Definitive conclusions, accurate investigation and evaluation are not possible without product to evaluate.

Brand Name
DRILL,FLEXIBLE,ENDOSCOPIC,CANN, 9MM
Common Device Name
BIT, DRILL
Manufacturer (Section D)
SMITH & NEPHEW, INC.
130 forbes boulevard
mansfield MA 02048
MDR Report Key7675187
Report Number1219602-2018-00875
Device Sequence Number1554782
Product Code HTW
UDI-Device Identifier03596010541994
UDI-Public(01)03596010541994(10)50690136
Combination Product (Y/N)N
Initial Reporter StateAK
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7209738
Device Catalogue Number7209738
Device Lot Number50690136
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/20/2018
Supplement Date Received by Manufacturer07/19/2018
Initial Report FDA Received Date07/10/2018
Supplement Report FDA Received Date07/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability;